# SDR ABXA040214

- Difficulty date: June 4, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N945AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47551
- Aircraft time: 57,393 hours, 60,129 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5920323513
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .5 INCH CRACK COMING OUT OF FASTENER HOLE AT FORWARD LOWER CARGO DOOR UPPER CORNER FUSELAGE SKIN.  INSTALLED REPAIR IAW EA 53100110-001.
